# SDR 99ZZZX4671

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2605509
- Condition: Cracked
- Location: Mlg
- Component: Bendix, 260356111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON BOLT HOLE IN OUTBOARD WHEEL HALF, POSSIBLY DUE TO METAL FATIGUE.
